# SDR 96ZZZX960

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6142V
- Make and model: Beech 35-C33
- Aircraft serial: CD874
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 3363000017
- Condition: Cracked
- Location: Rudder
- Part time: 4,696 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING AD 93-24-03 FOUND CRACKED RUDDER SPAR UNDER UPPER HINGE BRACKET.
